# SDR DHL2006805508

- Difficulty date: September 18, 2006
- Submitted: November 16, 2006
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- Aircraft time: 82,854 hours, 30,419 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Damaged
- Location: L/E Slot
- Part time: 82,854 hours, 30,419 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OTBD SLOT VANE HAS AN INTERIM REPAIR AT STA XOLDI 6.225.  PERFORMED MAJOR REPAIR IAW FAA FORM 8110-3 DATED 09-07-06, EO NR AST060903 DATE 09-06-06.  REMOVED INTERIM REPAIR IAW SRM 51-1-21, SRM 51-1-20D, SRM 51-3-0.  TRIMMED OUT DAMAGED AREA IAW EO NR AST060903.  PERFORMED NDT INSPECTION IAW DC8 NDT SPM PART 06-10-01-001.  NO CRACK, CORROSION AFTER PERFORMED TRIM.  FABRICATED EXTERNAL REPAIR DOUBLER AL7075T6 0.071", INTERNAL DOUBLER AL7075T6 0.063" AND FILLER AL7075T6 0.063" IAW EO NR AST060903.  CLEANED, TREATED AND PRIMED AREA, FILLER, INTERNAL DOUBLER AND EXTERNAL REPAIR DOUBLER (INTERNAL PART) IAW SRM 51-1-8B.  APPLIED SEALANT TO FAYING SURFACES IAW SRM 51-1-11.  INSTALLED REPAIR PARTS IAW EO NR AST060903
